# SDR 4DPA2022060600001

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 30,059 hours, 26,715 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED WITH PACK 2 ON MEL, PACK 1 OUTPUT INADEQUATE TO PRESSURIZE AIRCRAFT AND RETURNED TO KBUR. MX CORR ACTION-MX REPORTED NO FLOW OF AIR COMING FROM HEAT EXCHANGER EXHAUST, LH SIDE. PERFORMED THE INSPECTION/CHECK OF THE LH PACK DUCTS AND FOUND DUCT TO HEAT EXCHANGER HAD BLOWN OFF. RESCURED THE DUCT OPERATIONAL & LEAK CHECK GOOD.
